Stopping bc and TTC... maybe TMI
Hi guys! Been a long time since I've posted here, but I have a couple questions maybe someone could help shed some light on, and a backstory first...
I went off of my birth control when I started my last week of placebo pills which was November 12. I was taking Levora. My period lasted the regular 5 days it always had. Now, 6 days after I stopped, my period started again for 4 more days, then was over just as quickly as it came.
Fast forward a couple of weeks, and I am extrememly bloated, sore breasts, headaches, and 5 days late on period. Home pregnancy tests are negative, as well as a blood HCG test. My doctor isn't the most informative (which is causing me to find another one pronto)...My questions are: Are these symptoms of stopping birth control? Could I still be pregnant, even if the blood test came back negative?
Sorry so long, and thanks for reading :)
I had "pregnancy" symptoms my first natural cycle off the pill too. I think it's pretty normal. It's just your body getting used to producing and reacting to its own natural hormones.
|All times are GMT -6. The time now is 07:18 AM.|
Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2017, Jelsoft Enterprises Ltd.
Copyright 2011 NaturallyCurly.com